# SDR AALA201602229010

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 50,094 hours, 14,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLOOR LEVEL EMER LIGHTING STRIP, BETWEEN ROWS 34 & 37 LOOSE.  SECURED EMER LIGHT STRIP COVER, BETWEEN ROWS 34 - 37.
